Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 7, Pages 365-376
http://dx.doi.org/10.1155/S1110757X03209049

On generalized derivatives for C1,1 vector optimization problems

Department of Economics, University of Milan, Via Conservatorio 7, Milano 20122, Italy

Received 19 September 2002; Revised 16 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davide La Torre, “On generalized derivatives for vector optimization problems,” Journal of Applied Mathematics, vol. 2003, no. 7, pp. 365-376, 2003. https://doi.org/10.1155/S1110757X03209049.